PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 76 | 4 | 317-334
Tytuł artykułu

On limit distribution of the Riemann zeta-function

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
76
Numer
4
Strony
317-334
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-12-08
poprawiono
1996-03-04
Twórcy
  • Department of Mathematics, Vilnius University, Naugarduko, 24 2006 Vilnius, Lithuania
  • Department of Mathematics, Vilnius University, Naugarduko, 24 2006 Vilnius, Lithuania
Bibliografia
  • [1] B. Bagchi, The statistical behaviour and universality properties of the Riemann zeta function and other allied Dirichlet series, Ph.D. thesis, Indian Statistical Institute, Calcutta, 1981.
  • [2] P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968.
  • [3] H. Cramér and M. R. Leadbetter, Stationary and Related Stochastic Processes, Wiley, New York, 1967.
  • [4] A. Laurinčikas, On limit theorems for the Riemann zeta function in some spaces, in: Probab. Theory and Math. Statistics, Proceeding of Sixth Vilnius Intern. Conf., B. Grigelionis et al. (eds.), VSP//TEV, 1994, 457-483.
  • [5] A. Laurinčikas, Limit theorems for a product of the Hurwitz zeta-function, Liet. Mat. Rink. 34 (1994), 197-210 (in Russian).
  • [6] A. Laurinčikas, Limit Theorems for the Riemann Zeta-Function, Kluwer, 1996.
  • [7] A. Laurinčikas and G. Misevičius, A limit theorem with weight for the Riemann zeta-function in the space of analytic functions, Liet. Mat. Rink. 34 (1994), 211-224 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav76i4p317bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.